TopCare Health Children's 160 mg Grape Flavor Pain & Fever 4 fl oz

In Each 5 mL Other Information: Each 5 mL contains: sodium 3 mg. Store at 20-25 degrees C (68-77 degrees F). Do not use if printed neckband is broken or missing. Ages 2 to 11 years. Oral suspension. Acetaminophen, 160 mg per 5 ml. Pain reliever; fever reducer. Gluten free. Compare to Children's Tylenol Oral Suspension active ingredient (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Children's Tylenol Oral Suspension). Aspirin free. Ibuprofen free. Alcohol free. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Scan for more information. Questions? 1-888-423-0139.

View our Curbside FAQ page